Infinitely many conservation laws and integrable discretizations for some lattice soliton equations

Zuo Nong Zhu*, Weimin Xue, Xiaonan WU, Zuo Min Zhu

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

In this paper, by means of the Lax representations, we demonstrate the existence of infinitely many conservation laws for the general Toda-type lattice equation, the relativistic Volterra lattice equation, the Suris lattice equation and some other lattice equations. The conserved density and the associated flux are given formulaically. We also give an integrable discretization for a lattice equation with n dependent coefficients.

Original languageEnglish
Pages (from-to)5079-5091
Number of pages13
JournalJournal of Physics A: Mathematical and General
Volume35
Issue number24
DOIs
Publication statusPublished - 21 Jun 2002

Scopus Subject Areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)

Fingerprint

Dive into the research topics of 'Infinitely many conservation laws and integrable discretizations for some lattice soliton equations'. Together they form a unique fingerprint.

Cite this